# SDR ABXA2023042866

- Difficulty date: March 30, 2023
- Submitted: April 28, 2023
- Operation: Air carrier
- Aircraft: N767AX
- Make and model: Boeing 767281
- Aircraft serial: 22785
- Aircraft time: 68,490 hours, 45,356 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 96FS667847104
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK CORROSION WAS FOUND ON CARGO TRACK P/N: 96FS667847-104 INSTALLED IN THE AFT CARGO COMPARTMENT BETWEEN STA 1263 AND STA 1307 AND RBL 33. DAMAGE REMOVED PER 767-200 SRM 51-10-02, THE REMAINING THICKNESS IS 0.082 IN STA 1263 AND 0.064 IN STA 1295 SEE FIGURE 1. FLIGHT VEHICLES CONSULTING INC. WAS CONTACTED AND PERMANENT REPAIR. INSTRUCTIONS WERE APPROVED. INSTRUCTIONS WERE PROVIDED FOR REPAIR ON ABX-REA-5360-64959-00
